Commentarii Mathematici Helvetici

Full-Text PDF (58 KB) | Metadata | Table of Contents | CMH summary
Volume 80, Issue 2, 2005, pp. 427–432
DOI: 10.4171/CMH/20

Published online: 2005-06-30

Transcendental submanifolds of ${\mathbb R}{\mathbb P}^n$

Selman Akbulut[1] and Henry King[2]

(1) Michigan State University, East Lansing,USA
(2) University of Maryland, College Park, USA

In this paper we give examples of closed smooth submanifolds of $\R\P^{n}$ which are isotopic to nonsingular projective subvarieties of $\R\P^{n}$ but they can not be isotopic to the real parts of nonsingular complex projective subvarieties of $\C\P^{n}$.

Keywords: Real algebraic sets

Akbulut Selman, King Henry: Transcendental submanifolds of ${\mathbb R}{\mathbb P}^n$. Comment. Math. Helv. 80 (2005), 427-432. doi: 10.4171/CMH/20